RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 7  


An analogue of Vahlen's theorem for simultaneous approximations of a pair of numbers
M. O. Avdeeva, V. A. Bykovskii
3
On $L^p$-uniqueness of symmetric diffusion operators on Riemannian manifolds
V. I. Bogachev, M. Röckner
15
New relations for Morse–Smale systems with trivially embedded one-dimensional separatrices
V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev
25
Continuity in $\Lambda$-variations of functions of several variables
O. S. Dragoshanskii
57
Description of the set of singular entire solutions of the maximal surface equation
A. A. Klyachin
83
The property of compactness of the quasi-linearly perturbed harmonic-map equation
G. Yu. Kokarev
105
Coxeter transformations and the geometry of the data matrix
V. A. Kolmykov
119
Lie algebroids: spectral sequences and signature
J. Kubarski, A. S. Mishchenko
127
Uniqueness of liftings of maximal commutative subalgebras of the Poisson–Lie algebra to the enveloping algebra
A. A. Tarasov
155
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019